On the set of $ \alpha $, $ p $-bounded variation of order $ h $

Authors

  • Bruno De Malafosse

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.83

Abstract

In this paper we first explicit a subset of the set $ (l_p,l_u) $ for $ 1\le p<\infty $ and $ 0 0 $ real, generalizing the well-known set of $ p $-bounded variation $ bv_p=l_p(\Delta) $, and characterize martix transformations mapping from $ bv_p^h(\alpha) $ to $ bv_u^k(\beta) $ for $ 1\le p\le\infty $ and $ 0

Author Biography

Bruno De Malafosse

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2007-06-30

How to Cite

Malafosse, B. D. (2007). On the set of $ \alpha $, $ p $-bounded variation of order $ h $. Tamkang Journal of Mathematics, 38(2), 121-137. https://doi.org/10.5556/j.tkjm.38.2007.83

Issue

Section

Papers